This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Anadin Extra Soluble 12s

View all Anadin

Anadin Extra Soluble Triple Action Headache & Migraine Relief - 12 Tablets

More Product Information

Product Information


Anadin Extra Soluble Triple Action Headache & Migraine Relief - 12 Tablets

Warnings or Restrictions

Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol and aspirin Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.

Product Specification

Each Tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg, Sodium content 0.98mg/tablet, Also contains: Lactose Aspartame

Size (12) Unit (EA)

Product code: 443900

Link to top of current page.
Link to display social media share links
Please wait...